# SDR MTNA0820100001

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N921FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0021
- Aircraft time: 11,106 hours, 14,285 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: S26551
- Condition: Cracked
- Location: Engine
- Part time: 11,106 hours, 14,285 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FIRE WARNING LIGHT CAME ON.  THE LIGHT WENT OUT AFTER POWER WAS PULLED BACK, AFTER LANDING IN GND WITH OUT INCIDENT.  THE MAINTENANCE PEOPLE FOUND A CRACKED EXHAUST DUCT.  AFTER THE DUCT WAS REPLACED THE SYSTEM CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
